# SDR UALA2009080602379

- Difficulty date: August 5, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 38,796 hours, 10,856 cycles
- Engine: Pwa PW4056
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T210276
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SHEAR TIE IS CORRODED AT STA 1197+44, STR 38L.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SHEAR TIE.  FABRICATED NEW SHEAR TIE BAC DWG 140T2102-76 AND INSTALLED.
